# SDR DALA2024092309310

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 60,684 hours, 31,843 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 CORROSION PLAIN BUSH HINGE 2 (2E/A) ON LH ELEVATOR. CORRECTIVE ACTION: REPAIRED BORES AND REPLACED BUSHINGS (2 EA) ON HINGE 2 LH ELEVATOR AS PER A319 SRM 55-26-41-300-004. (0569102)
